I'd been on dexamethasone for bronchitis and then I went to hospital and they changed me to prednisone. I was also been on ciprofloxacin and roxithromycin so I'm not 100% sure what caused the rash.
On these drugs, my skin was perfectly clear, something that it has never been before. I've always had eczema and those tiny white follicle bumps all over.
Then a day or two after I finished all courses of drugs, my eczema started to return, and I also developed a myriad of red bumps all down my chest in a downward triangle that goes into my cleavage. I can't squeeze anything out of them like I can't help doing with pimples. They seem to have a little white spot on top, are about 1-1.5mm in size, and seem to sting when touched or sometimes just spontaneously.
Should I try and get some antifungal treatment for them? I have read that it resolves spontaneously over several weeks or months. Does treatment increase the rate at which it resolves? Is it always caused by malassezia? Malassezia furfur or another? I would like to try and grow it as I work in a lab, but I know this organism has special requirements.
Please could someone also advise how I can decide if I have Measles or not, as there has been an outbreak in my country and I have a few people worried.
Please advise on the next sensible course of action. I guess I should go to the doctor and see what they say.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.